# SDR ASAA2021111036564

- Difficulty date: November 10, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 41,314 hours, 12,191 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

L SIDE WINDOW HEAT LIGHT OVERHEAT CAME ON. DID RESET QRH PROCEDURE AND OVERHEAT LIGHT EXTINGUISHED. GROUNDED - YES. PERFORMED TEST PER B737-800 AMM 30-40-00 REF WINDOW HEAT OPS CHECK OK.
